MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM TI RECON SCREW WITH T25 STARDRIVE 95MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM TI RECON SCREW WITH T25 STARDRIVE 95MM-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.003.029S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent a surgical procedure due to a gunshot wound with a non displaced basalar neck fracture.The patient had suffered a gunshot wound to the hip with a non displaced basalar neck fracture that extended into the trochanteric area.The surgeon had originally planned to go with a tfna, and elected to go with a femoral recon nail because of the patients' smaller stature and age.I advised that the frn was not indicated for trochanteric type fractures, but ultimately the surgeon elected to use the nail.During the case, the 3.2 guide pin for the recon screw missed the nail on initial entry; however it was determined that soft tissue was binding on the sleeve.The sleeves were readjusted, the guide pins and screws were inserted properly.Ultimately there were no allegations against the devices or adverse events.Procedure was completed successfully without any surgical delay.No patient consequence.Concomitant devcie reported: unk - guides/sleeves/aiming: aiming arm (part# unknown; lot# unknown; quantity: 1.This report is for one (1) 6.5mm ti recon screw with t25 stardrive 95mm-sterile.This is report 2 of 5 for complaint (b)(4).

Brand Name
6.5MM TI RECON SCREW WITH T25 STARDRIVE 95MM-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12318344
Report Number2939274-2021-04636
Device Sequence Number4301170
Product Code HSB
UDI-Device Identifier10886982081629
UDI-Public(01)10886982081629
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.003.029S
Device Catalogue Number04.003.029S
Device Lot NumberL490510
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.2MM GUIDE WIRE 400MM; 6.5 TI RECON SCREW T25 SD 85-STERILE; 6.5 TI RECON SCREW T25 SD 95-STERILE; 8.5MM/3.2MM WIRE GUIDE FOR RECON LOCKING; 9 / TI CANN FRN / GT 340 / LEFT - SILE; UNK - GUIDE/COMPRESSION/K-WIRES; UNK - GUIDES/SLEEVES/AIMING: SLEEVE
Patient Age65 YR
Patient Weight54